# SDR DALA13008500939

- Difficulty date: February 14, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1338-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 24L FROM BS 1338 TO 1380 AT AFT ACCESSORY COMPARTMENT.  CORROSION WAS REMOVED,  FOUND IS OUT OF LIMITS.  NEW SECTION OF LONGERON AND SPLICE WAS INSTALLED IAW SRM 53-02- FIG 18.  RII COMPLETED.
